# SDR DALA2018102206187

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 74,511 hours, 55,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THE LEFT AND RIGHT AFT EMERGENCY EXIT SIGNS NOT ILLUMINATING. TROUBLE SHOOTING PER WDM 33-51-12 AND 33-51-14 ALLOWED DISCOVERY THAT THE EMERGENCY LIGHT BATTERY PACKS B5-105 AND B5-212 HAD FAILED. BOTH BATTERY PACKS WERE REPLACED AND THE OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP 4586658)
